Butrus, R., Saleem, H., Sallo, A. (2019). Existence and Unity of the Solution of Integral-Linear Differential Equations with Fractional Ranks Using the Fixed Point Banach Theorem. Al-Rafidain University College For Sciences, 18(4), 124-137.
Raad Butrus; Hamsa D. Saleem; Azhar H. Sallo. "Existence and Unity of the Solution of Integral-Linear Differential Equations with Fractional Ranks Using the Fixed Point Banach Theorem". Al-Rafidain University College For Sciences, 18, 4, 2019, 124-137.
Butrus, R., Saleem, H., Sallo, A. (2019). 'Existence and Unity of the Solution of Integral-Linear Differential Equations with Fractional Ranks Using the Fixed Point Banach Theorem', Al-Rafidain University College For Sciences, 18(4), pp. 124-137.
Butrus, R., Saleem, H., Sallo, A. Existence and Unity of the Solution of Integral-Linear Differential Equations with Fractional Ranks Using the Fixed Point Banach Theorem. Al-Rafidain University College For Sciences, 2019; 18(4): 124-137.